Journal of Symbolic Logic

Review: Alan Ross Anderson, Nuel D. Belnap, A Simple Treatment of Truth Functions

William T. Parry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 28, Issue 4 (1963), 291.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734751

JSTOR
links.jstor.org

Citation

Parry, William T. Review: Alan Ross Anderson, Nuel D. Belnap, A Simple Treatment of Truth Functions. J. Symbolic Logic 28 (1963), no. 4, 291. https://projecteuclid.org/euclid.jsl/1183734751


Export citation